Euler scheme for reflected stochastic differential equations
D. Lépingle
Mathematics and Computers in Simulation (MATCOM), 1995, vol. 38, issue 1, 119-126
Abstract:
Using some exponential variables in the time discretization of some reflected stochastic differential equations yields the same rate of convergence as in the usual Euler-Maruyama scheme.
Date: 1995
References: View complete reference list from CitEc
Citations: View citations in EconPapers (5)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378475493E0074F
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:38:y:1995:i:1:p:119-126
DOI: 10.1016/0378-4754(93)E0074-F
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().